# SDR HEEA968110

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075187001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEZEL LOOSE ON UNIT.
